# SDR UIEA2013112200567

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP GALLEY LOOSE.  SECURED LIGHT IN AFT GALLEY IAW AMM 25-27-08.
